# SDR F3LA2019040800031

- Difficulty date: March 25, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 51,776 hours, 25,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Frame 68
- Part time: 51,776 hours, 25,502 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM -Y1292 FR68 CORRODED TWO PLACES AT SPLICE FASTENERS.   REMOVED AND REPLACED FLOOR BEAM AT FR68 -Y1292 IAW A319 SRM 51-72-11./END/
